# SDR CA131021021

- Difficulty date: October 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,883 hours
- Engine: Allsn 250C*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076022
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PUMP LEAKING FROM TACH GENERATOR SEAL.  HYDRAULIC PUMP REPLACED.
